# SDR DXTA2020111204337

- Difficulty date: November 12, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 680A
- Aircraft serial: 6800242
- Aircraft time: 10,611 hours, 7,115 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE LEVELING AT FL260, FO FLYING FROM RIGHT SEAT, WE NOTED THE LEFT SIDE ALTIMETER WAS READING APPROXIMATELY 300' LOW AND VSI SHOWED A DESCENT.  FD MODE OFF CAS MESSAGE CAME ON AND AUTOPILOT FAILED.  WE VERIFIED THAT THE RIGHT SIDE SYSTEM WAS CORRECT AND DIVERTED.  AIRCRAFT SAT IN RAIN OVERNIGHT AND ENTIRE FLIGHT WAS IN LIGHT TO MODERATE PRECIP.  OAT AT FL260 WAS AROUND -20 TO -30 C.  PERFORMED AIR DATA TEST, PER CE-680 AMM 34-11-00 AND FOUND NO LEAKS AND THAT THE PITOT STATIC SYSTEM IS WORKING PROPERLY.  NO FURTHER DEFECTS NOTED AT THIS TIME.
